# SDR I5PA2020102668802

- Difficulty date: October 26, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 95,303 hours, 24,568 cycles
- Engine: Pwa PW2040
- Engine time: 64,602 hours, 21,012 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 7586395
- Condition: Unserviceable
- Location: Right Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"RT OIL FILTER" STATUS MESSAGE.  INSPECTED MAG CHIP DETECTORS, IAW AMM 79-21-10.  NO DEFECTS NOTED.  REMOVED AND REPLACED RIGHT ENGINE MAIN OIL FILTER, IAW AMM 79-21-05.  RAN RIGHT ENGINE NO LEAK NOTED.
